Alert archive / Indiana / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 58, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 3, 2008, 9:31 PM EDT for Shelby County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 3, 2008, 9:31 PM EDT (01:31 UTC)
- Expired
- Jun 3, 2008, 10:15 PM EDT
- In force
- 44 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
County Shelby County, IN
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 8:42 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 1.5 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1752 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 431 m²/s²
- 0-3 km storm-relative helicity
- 584 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 30.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:00 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Jun 3, 7:00 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 700 PM EDT TUE JUN 3 2008 .AVIATION...DISCUSSION FOR 00Z TAFS WITH WARM FRONT AND OUTFLOW BOUNDARIES IN THE AREA...ALONG WITH MOIST AND INCREASINGLY UNSTABLE ATMS AS AIRMASS RECOVERS...SCT CONVECTION WILL BE POSSIBLE THROUGHOUT THE EVENING HOURS. WILL START OUT TAFS WITH CB MENTION. VFR CIGS LOOK TO BE THE RULE THRU THEN. A TSRA COMPLEX LOOKS TO DEVELOP TO OUR WEST THIS EVENING AND MOVE INTO THE AREA SOMETIME AFT 04Z. TIMING QUITE UNCERTAIN AT THIS TIME SO KEPT THINGS SIMPLE WITH A VCTS MENTION. DEPENDING ON SKY COVER BEFORE CONVECTION ARRIVES...VSBYS MAY DROP DUE TO FOG DEVELOPMENT IN MOIST ATMS. HAVE INDICATED THIS WITH A 5SM BR MENTION AT MOST SITES. AFTER CONVECTION EXITS WED MORNING EXPECT A PERIOD OF MVFR CIGS...THEN THIS SHOULD MIX OUT TO VFR AFT 16Z OR SO. ADDITIONAL CONVECTION MAY DEVELOP WED AFTN...BUT TOO FAR OUT TO MENTION ATTM. && .DISCUSSION...FORECAST FOCUS WILL BE ON CHANCE OF TSRA AND FLOOD/FLASH FLOOD POTENTIAL OVERNIGHT. AT 18Z A STATIONARY BOUNDARY WAS OVER THE IN/MI BORDER. CENTRAL INDIANA WAS IN THE WARM SECTOR BUT CLOUDS AND PRECIP HAVE LIMITED DAYTIME HEATING. THERE WAS A SECOND BOUNDARY FROM NEAR HUF TO CVG. THESE BOUNDARIES ALONG WITH A SHORTWAVE MOVING THROUGH LATER TONIGHT WILL BE THE FOCUS FOR ADDITIONAL STORMS AND HEAVY RAIN. TONIGHT...ANOTHER MCS IS LIKELY TO FORM OVER NE MISSOURI/NW ILLINIOS AND TRACK RIGHT INTO CENTRAL INDIANA. CURRENT BOUNDARIES WILL HAVE A DIFFICULT TIME MOVING ANYHWERE WITH UPPER LEVEL WINDS ONLY AROUND 5-10 KTS ACCORDING TO ACARS DATA. TIMING ARRIVAL OF THIS COMPLEX WILL PROBABLY BE SIMILAR TO LAST NIGHT CLOSER TO 4-5AM. PWATS ARE 1.5 TO 2.0 SO PLENTY OF MOISTURE WILL BE AVAILABLE FOR HEAVY RAIN. WITH ALREADY SATURATED GROUND WILL ISSUE A FLASH FLOOD WATCH FOR TONIGHT INTO WED MORNING. TEMPS OVERNIGHT WONT GET VERY COOL AND WILL LIKELY HANG AROUND 70. WEDNESDAY...BOUNDARY CONTINUES TO HANG AROUND CENTRAL INDIANA NOT INCLUDING ANY BOUNDARIES LEFT BEHIND FROM EARLIER MCS ACTIVITY. HAVE INCREASED POPS TO LIKELY OVER PORTIONS OF THE CWA AND WILL END THE FLASH FLOOD WATCH AROUND 10AM. THERE WILL BE A CONTINUED CHANCE FOR TSRA BUT SEVERE THREAT MAY BE LIMITED AT H7 TEMPS WARM TO 10-12C ON WED. TEMPS WILL LARGELY BE DEPENDENT UPON HOW QUICKLY ANY PRECIP AND CLOUDS CLEAR OUT OF THE AREA. HAVE LEFT LOW 80S FOR NOW BUT TEMPS COULD BE COOLER IF MOSTLY CLOUDY SKIES PREVAIL. THURSDAY...FORECAST BECOMES INCREASINGLY UNCERTAIN ON THURS AS THERE IS LITTLE MODIFICATION TO THE CURRENT H5 PATTERN. EVEN THOUGH H85 TEMPS INCREASE TO 18-19C WITH A VERY SATURATED WET GROUND HAVE TROUBLE BELIEVING THAT WE WILL REACH 90 DEGREES ANYWHERE IN THE CWA SO HAVE CUT TEMPS BACK INTO THE UPPER 80S. THERE COULD BE SOME ADDITIONAL TSRA ACTIVITY ON THURS BECAUSE NOT TOO MUCH HAS CHANGED IN THE OVERALL PATTERN BUT UNCERTAINTY IS HIGH SO WILL NOT CHANGE POPS AT THIS TIME. FRIDAY-SATURDAY...NEXT SYSTEM THAT WILL PROVIDE A CHANGE WILL MOVE EAST OF THE ROCKIES ON FRIDAY. TODAYS MODEL RUNS SEEM TO BE FARTHER NORTH WITH THE H5 TROF AND ASSOCIATED SFC LOW WHICH WILL DELAY TSRA DEVELOPMENT OVER CENTRAL INDIANA. HAVE REMOVED POPS FROM THE 12Z-18Z TIMEFRAME ON FRIDAY TO REFLECT THIS SLOWER TREND THEN LEFT LOW CHANCE POPS IN FRI AFTERNOON. IT LOOKS LIKE IT WILL BE LATE FRIDAY NIGHT INTO SATURDAY BEFORE WHATS LEFT OF THE H5 TROF/SFC LOW MAKES IT TO CENTRAL INDIANA. HAVE KEPT CHANCE POPS THROUGH SATURDAY. TEMPS WILL REMAIN ABOVE NORMAL THROUGH THE WEEKEND. SUNDAY THROUGH TUESDAY...AT THIS TIME IT LOOKS MOSTLY DRY AND UNSEASONABLY WARM FRO THE EARLY PART OF NEXT WEEK. THERE COULD BE SOME ISOLATED TSRA ON SUN/MON BUT THIS FAR OUT ITS A VERY LOW CHANCE TO MENTION WITH SUCH HIGH UNCERTAINTY. && .IND WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FOR ENTIRE CWA UNTIL 10AM EDT WEDNESDAY MORNING. AVIATION...CS PUBLIC...SALLY
Hazardous weather outlook, Jun 3, 5:08 PM EDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 508 PM EDT TUE JUN 3 2008 INZ021-030-031-036>042-045>049-052>057-061>065-068>072-042115- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-CLAY-OWEN- MORGAN-JOHNSON-SHELBY-RUSH-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ028-029-035-043-044-051-060-067-042115- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN-KNOX- 508 PM EDT TUE JUN 3 2008 ...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. ANOTHER ROUND OF THUNDERSTORMS ARE LIKELY LATE TONIGHT INTO WEDNESDAY MORNING. SOME OF THESE STORMS MAY BE STRONG WITH VERY HEAVY RAIN POSSIBLE AND FLASH FLOODING MAY OCCUR. REMEMBER THAT DEADLY LIGHTNING IS ALWAYS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING ON THE WABASH RIVER WILL CONTINUE TODAY. SEE THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN ON WEDNESDAY AFTERNOON. SOME STORMS COULD PRODUCE STRONG WIND AND SMALL HAIL. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FRIDAY NIGHT AND INTO SATURDAY BUT IT IS TOO EARLY TO TELL IF SEVERE WEATHER WILL OCCUR THEN. REMEMBER THAT DEADLY CLOUD TO GROUND LIGHTNING IS ALWAYS A THREAT IN ANY THUNDERSTORM. LOWLAND FLOODING WILL CONTINUE ALONG THE WABASH RIVER THROUGH MID WEEK. PLEASE REFER TO THE LATEST HYDROLOGIC STATEMENTS FOR DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE LATER TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) HAINES
In the hours before
Local storm report, Jun 3, 5:09 PM EDT, 4 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
509 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD DANA 39.81N 87.49W
06/03/2008 VERMILLION IN LAW ENFORCEMENT
WATER WAS GOING OVER STATE ROAD 71 THROUGH DANA. EAST OF
DANA ON COUNTY ROAD 450 SOUTH WATER WAS OVER THE ROAD.
1015 AM FLASH FLOOD S CLINTON 39.66N 87.41W
06/03/2008 VERMILLION IN LAW ENFORCEMENT
WATER WAS OVER SOUTH MAIN STREET IN CLINTON
1015 AM FLASH FLOOD 1 W DANA 39.81N 87.51W
06/03/2008 VERMILLION IN LAW ENFORCEMENT
COUNTY ROAD 500 SOUTH WAS WASHED OUT
1020 AM FLASH FLOOD 2 NW MECCA 39.75N 87.36W
06/03/2008 PARKE IN LAW ENFORCEMENT
COUNTY ROAD 600 WEST WAS CLOSED NORTHWEST OF MECCA
1030 AM FLASH FLOOD GREENCASTLE 39.64N 86.84W
06/03/2008 PUTNAM IN LAW ENFORCEMENT
WATER WAS FLOODING ROADS AND INTERSECTIONS IN GREENCASTLE
1125 AM TSTM WND DMG 4 S BLOOMINGTON 39.11N 86.52W
06/03/2008 MONROE IN LAW ENFORCEMENT
ONE TREE DOWN ON ZIKES ROAD
1130 AM FLASH FLOOD 3 SE BRAZIL 39.49N 87.08W
06/03/2008 CLAY IN LAW ENFORCEMENT
WATER ACROSS ROADWAY ON COUNTY ROAD 200 EAST FROM COUNTY
ROAD 600 NORTH TO 800 NORTH
1131 AM TSTM WND DMG 3 NE BLOOMFIELD 39.06N 86.90W
06/03/2008 GREENE IN LAW ENFORCEMENT
SEVERAL TREES WERE REPORTED DOWN. THERE WAS ALSO A BARN
THAT WAS SEVERELY DAMAGED AND A HOUSE THAT SUSTAINED
DAMAGE.
1146 AM TSTM WND DMG 4 NNE BEDFORD 38.91N 86.46W
06/03/2008 LAWRENCE IN LAW ENFORCEMENT
*** 1 INJ *** DAMAGE TO HOUSES AND TREES ON
BARTLETTSVILLE ROAD AND TODD LANE. DAMAGE WAS ALSO
REPORTED ON MOUNT PLEASANT ROAD AND WALLNER QUARRY ROAD.
TREE DAMAGE OCCURRED ON HILL SMITH ROAD. ONE MALE WAS
INJURED AND HAD A BROKEN FOOT.
1146 AM FUNNEL CLOUD 4 NNE BEDFORD 38.91N 86.46W
06/03/2008 LAWRENCE IN LAW ENFORCEMENT
0230 PM TSTM WND DMG 6 NE MARTINSVILLE 39.48N 86.34W
06/03/2008 MORGAN IN PUBLIC
ROOF DAMANGE AND SEVERAL TREES DOWN A FEW MILES SOUTH OF
WAVERLY NEAR STATE ROAD 37 AND BIG BEND ROAD.
0242 PM TSTM WND DMG N COLUMBUS 39.21N 85.91W
06/03/2008 BARTHOLOMEW IN LAW ENFORCEMENT
DAMAGE WAS REPORTED SOUTH OF THE AIRPORT NEAR ROCKY FORD
ROAD. POWERLINES WERE DOWN AND ROOFS WERE OFF BUILDINGS.
&&
JNIELDLocal storm report, Jun 3, 9:11 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
911 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM TORNADO ST. PAUL 39.43N 85.63W
06/03/2008 DECATUR IN TRAINED SPOTTER
SPOTTER REPORTS SEEING TORNADO LIFTING UP AND DOWN
BETWEEN THE TOWNS OF WALDRON AND ST. PAUL. DAMAGE HAS
BEEN SEEN TO TELEPHONE POLES AND WIRES DOWN.
&&
JOHNSONLocal storm report, Jun 3, 9:20 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
920 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM TSTM WND DMG 2 E NEW CASTLE 39.92N 85.33W
06/03/2008 HENRY IN TRAINED SPOTTER
BARN ROOF TORN OFF AND TREES DOWN
&&
JOHNSONLocal storm report, Jun 3, 9:30 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
930 PM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM TORNADO PRINCES LAKES 39.35N 86.11W
06/03/2008 JOHNSON IN UNKNOWN
TORNADO ON GROUND NEAR MAUXBERRY ROAD AND CR 300S
&&
JOHNSONThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 8:45 PM EDT | Severe Thunderstorm Warning | IND | Henry | 45 min |
| Jun 3, 8:48 PM EDT | Severe Thunderstorm Warning | IND | Decatur, Rush, Shelby | 42 min |
| Jun 3, 8:57 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan | 48 min |
| Jun 3, 9:04 PM EDT | Tornado Warning | IND | Decatur, Rush, Shelby | 56 min |
| Jun 3, 9:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Johnson | 52 min |
| Jun 3, 9:42 PM EDT | Tornado Warning | IND | Bartholomew, Shelby | 31 min |
| Jun 3, 9:56 PM EDT | Tornado Warning | IND | Decatur | 15 min |
| Jun 3, 9:58 PM EDT | Flash Flood Warning | IND | Rush | 2 hr |
| Jun 3, 11:07 PM EDT | Flash Flood Warning | IND | Warren | 83 min |
| Jun 3, 11:11 PM EDT | Severe Thunderstorm Warning | IND | Henry | 49 min |
| Jun 4, 12:27 AM EDT | Flash Flood Warning | IND | Fountain, Vermillion, Warren | 2 hr |
| Jun 4, 12:30 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion, Warren | 45 min |
| Jun 4, 12:38 AM EDT | Tornado Warning | IND | Fountain, Vermillion, Warren | 29 min |
| Jun 4, 12:56 AM EDT | Severe Thunderstorm Warning | IND | Delaware, Henry, Madison | 49 min |
| Jun 4, 12:59 AM EDT | Severe Thunderstorm Warning | IND | Montgomery, Tippecanoe | 46 min |
| Jun 4, 1:24 AM EDT | Flash Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 96 min |
| Jun 4, 1:29 AM EDT | Severe Thunderstorm Warning | IND | Henry | 46 min |
| Jun 4, 1:34 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Putnam | 41 min |
| Jun 4, 1:40 AM EDT | Severe Thunderstorm Warning | IND | Randolph | 35 min |
| Jun 4, 1:42 AM EDT | Flash Flood Warning | IND | Delaware, Henry, Randolph | 93 min |
| Jun 4, 2:18 AM EDT | Flash Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 87 min |
| Jun 4, 2:43 AM EDT | Areal Flood Warning | IND | Fountain, Vermillion, Warren | 3 hr |
| Jun 4, 2:52 AM EDT | Areal Flood Warning | IND | Fountain, Montgomery, Parke, Vermillion | 3 hr |
| Jun 4, 3:03 AM EDT | Flash Flood Warning | IND | Hendricks, Marion | 87 min |
| Jun 4, 3:07 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 3 hr |
| Jun 4, 3:18 AM EDT | Areal Flood Warning | IND | Clay, Putnam, Vigo | 3 hr |
| Jun 4, 3:39 AM EDT | Areal Flood Warning | IND | Boone, Hendricks, Montgomery, Putnam | 2 hr |
| Jun 4, 3:42 AM EDT | Severe Thunderstorm Warning | IND | Rush | 48 min |
| Jun 4, 4:29 AM EDT | Areal Flood Warning | IND | Hendricks, Marion | 2 hr |
| Jun 4, 5:12 AM EDT | Flash Flood Warning | IND | Hamilton, Hancock, Madison | 2 hr |
| Jun 4, 5:21 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Morgan, Putnam | 24 min |
| Jun 4, 5:26 AM EDT | Flash Flood Warning | IND | Marion | 94 min |
| Jun 4, 5:50 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Montgomery, Parke, Putnam and 2 more | 30 hr |
| Jun 4, 5:56 AM EDT | Areal Flood Warning | IND | Delaware, Henry, Randolph | 30 hr |
| Jun 4, 6:16 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 8 more | 24 hr |
| Jun 4, 6:23 AM EDT | Flash Flood Warning | IND | Boone, Clay, Fountain, Hendricks, Montgomery, Parke and 3 more | 97 min |
| Jun 4, 6:41 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan | 34 min |
| Jun 4, 6:53 AM EDT | Flash Flood Warning | IND | Delaware, Hamilton, Hancock, Henry, Madison, Marion and 1 more | 86 min |
| Jun 4, 7:18 AM EDT | Severe Thunderstorm Warning | IND | Brown, Greene, Monroe | 42 min |
| Jun 4, 7:23 AM EDT | Flash Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Hendricks, Johnson and 7 more | 2 hr |
| Jun 4, 12:02 PM EDT | Severe Thunderstorm Warning | IND | Jackson | 43 min |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Hamilton, Madison | 59 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 5 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Morgan, Owen | 6 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Greene, Owen | 12 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 15 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Greene, Knox | 14 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 16 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 17 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox | 19 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Gibson, Knox, Posey | 18 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Clay, Greene | 64 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Shelby | 66 hr |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 3 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Jackson, Lawrence, Washington | 13 days |
| Jun 4, 12:44 PM EDT | River Flood Warning | IND | Lawrence, Martin | 11 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Delaware, Madison | 44 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Hamilton, Marion | 3 days |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 46 hr |
| Jun 4, 2:33 PM EDT | River Flood Warning | IND | Marion, Morgan | 3 days |
| Jun 4, 3:20 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Sullivan, Vigo | 40 min |
| Jun 4, 3:56 PM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Vigo | 49 min |
| Jun 4, 4:11 PM EDT | Severe Thunderstorm Warning | IND | Brown, Monroe, Owen | 64 min |
| Jun 4, 4:16 PM EDT | Areal Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 3 hr |
| Jun 4, 4:37 PM EDT | Flash Flood Warning | IND | Clay, Owen, Sullivan, Vigo | 4 hr |
| Jun 4, 4:42 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Greene, Jackson, Jennings and 3 more | 63 min |
| Jun 4, 4:48 PM EDT | Severe Thunderstorm Warning | IND | Putnam | 25 min |
| Jun 4, 4:56 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Morgan | 34 min |
| Jun 4, 4:59 PM EDT | Flash Flood Warning | IND | Brown, Monroe, Morgan | 4 hr |
| Jun 4, 5:09 PM EDT | Severe Thunderstorm Warning | IND | Hendricks | 20 min |
| Jun 4, 5:26 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jennings | 4 hr |
| Jun 4, 6:01 PM EDT | Flash Flood Watch | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Hancock and 7 more | 4 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.